eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Tamoxifen citrate cause Tb tine (Tuberculin tine test)?

Summary: there is no Tb tine reported by people who take Tamoxifen citrate yet.

We study 8,715 people who have side effects while taking Tamoxifen citrate from FDA and social media. Find out below who they are, when they have Tb tine and more.

You are not alone: join a mobile support group for people who take Tamoxifen citrate and have Tb tine >>>

 

 

 

 

Tamoxifen citrate

Tamoxifen citrate has active ingredients of tamoxifen citrate. It is often used in breast cancer. (latest outcomes from 9,136 Tamoxifen citrate users)

Tb tine

On Jan, 7, 2015: No report is found

Do you have Tb Tine while taking Tamoxifen Citrate?

You are not alone! Join a mobile support group:
- support group for people who take Tamoxifen citrate

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Tamoxifen citrate, Tb tine

More reviews for: Tamoxifen citrate, Tb tine

Comments from related studies:

  • From this study (1 day ago):

  • Extreme instability and breathing difficulties when looking at a flat surface, such as a counter top or table, above floor level, especially when people are at the counter or table. Stable when looking at floor or standing at a sink. Breathing difficulties when standing while talking, especially on the phone.I have Asperger's syndrome. Weakness increases with exertion.

    Reply

  • From this study (1 week ago):

  • Gote psoriasis after taking tamoxifen

    Reply

  • From this study (2 weeks ago):

  • I am on the drug. It has not been suggested that I should discontinue. I noticed changes to my toenails and fingernails after my course of Chemo had finished. finger nails fell off. Grew back normally. Toenails continued to look slightly thick at cut edge. They also started to curl. Podiatrist advised me how to cut them and use file. I was too vigorous with the file and took off skin. that is when the tinea started. My cholesterol is below 2 which is what the cardiologist wanted as I had a mini stroke.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.